Regular and Singular Solutions Within Relativistic Gravitation Theory With Logunov Relations

Research output: Contribution to journalArticle

Abstract

It is shown that there are asymptotically coinciding regular and singular solutions, though differing at the Beginning of evolution of the spatially flat Universe, within the relativistic gravitation theory with the Logunov relations asymptotically combined with the Gliner's idea of a vacuum-like medium.

Original languageEnglish
Pages (from-to)745-753
Number of pages9
JournalRussian Physics Journal
Volume56
Issue number7
DOIs
Publication statusPublished - Dec 2013

Keywords

  • Logunov relation
  • regular solution
  • singular solution

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Regular and Singular Solutions Within Relativistic Gravitation Theory With Logunov Relations'. Together they form a unique fingerprint.

  • Cite this